A Bound on the Total Chromatic Number

. The proof is probabilistic.

This is a preview of subscription content, access via your institution.

Author information

Affiliations

Authors

Additional information

Received: November 26, 1996

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Molloy, M., Reed, B. A Bound on the Total Chromatic Number. Combinatorica 18, 241–280 (1998). https://doi.org/10.1007/PL00009820

Download citation

  • AMS Subject Classification (1991) Classes:  05C15